Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Inverse systems of absolute retracts and almost continuity


Author: Vladimir N. Akis
Journal: Proc. Amer. Math. Soc. 95 (1985), 499-502
MSC: Primary 54C10; Secondary 54B25, 54C55, 54H15, 54H25
MathSciNet review: 806096
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose that $ Y$ is the inverse limit of a sequence of absolute retracts such that each bonding map is a retraction. We show that $ Y$ is the almost continuous retract of the Hilbert cube. It follows that $ Y$, the cone over $ Y$, the suspension of $ Y$, and the product of $ Y$ with any absolute retract must have the fixed point property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10, 54B25, 54C55, 54H15, 54H25

Retrieve articles in all journals with MSC: 54C10, 54B25, 54C55, 54H15, 54H25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0806096-9
PII: S 0002-9939(1985)0806096-9
Article copyright: © Copyright 1985 American Mathematical Society